# SDR SWAA2015042939129

- Difficulty date: March 5, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Part number: 63550
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE CASE END CAP ON BUMPER MISSING.  R & R END CAP IAW SRM.
